RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 651–660 (Mi mz9833)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounded compactness of sets in linear metric spaces

A. I. Vasil'ev

Institute of Mathematics and Mechanics, Academy of Sciences of the USSR

Abstract: An analog of the well known concept of bounded compactness from the theory of normed spaces is investigated in a linear metric space $X$. From the results obtained follows, for example, a sufficient condition for approximative compactness of a finite-dimensional subspace $L\subset X$.

Full text: PDF file (1329 kB)

English version:
Mathematical Notes, 1972, 11:6, 396–401

Bibliographic databases:

UDC: 513.88
Received: 02.02.1971

Citation: A. I. Vasil'ev, “Bounded compactness of sets in linear metric spaces”, Mat. Zametki, 11:6 (1972), 651–660; Math. Notes, 11:6 (1972), 396–401

Citation in format AMSBIB
\Bibitem{Vas72}
\by A.~I.~Vasil'ev
\paper Bounded compactness of sets in linear metric spaces
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 651--660
\mathnet{http://mi.mathnet.ru/mz9833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298383}
\zmath{https://zbmath.org/?q=an:0245.46005}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 396--401
\crossref{https://doi.org/10.1007/BF01093725}


Linking options:
  • http://mi.mathnet.ru/eng/mz9833
  • http://mi.mathnet.ru/eng/mz/v11/i6/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:71
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020